# SDR 08FDEA02907

- Difficulty date: July 16, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: A53973085210
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SILL BEAM IN AFT CARGO COMPARTMENT, C 59-63A REPAIR PERFORMED BY UPPER FLANGE REPLACEMENT WITH SMALL DEVIATIONS IAW RAS/EFW/9000066/2008 ISS A, APPROVED BY EA 6-5317-123013.
